# SDR DALA2014121906631

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 3,952 hours, 1,389 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON RT HORIZONTAL STABILIZER L/E APPROXIMATELY 158" OTBD OF FUSELAGE.  MAINTENANCE FILLED DENT IAW SRM 51-70-01.  PERMANENT REPAIR TO BE ACCOMPLISHED NO MORE THAN 5000 FLT HRS OR 18 MONTHS IAW SRM 55-10-01, OK FOR SERVICE.
